MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. REVO MRI SURESCAN; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

MEDTRONIC PUERTO RICO OPERATIONS CO. REVO MRI SURESCAN; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number RVDR01
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Muscle Weakness/Atrophy (1967)
Date of Event 08/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced weakness and has concerns about the implantable pulse generator (ipg) since reprogramming.The ipg remains in use. no further patient complications have been reported as a result of this event.

Brand Name
REVO MRI SURESCAN
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key12390970
Report Number3004209178-2021-13126
Device Sequence Number4056654
Product Code LWP
UDI-Device Identifier00643169493407
UDI-Public00643169493407
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P090013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2018
Device Model NumberRVDR01
Device Catalogue NumberRVDR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-52 LEAD, 5076-45 LEAD
Patient Weight68